Questions
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1871)
- Volume: 10, page 96-96
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Questions." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 10 (1871): 96-96. <http://eudml.org/doc/98618>.
@article{Unknown1871,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {96-96},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Questions},
url = {http://eudml.org/doc/98618},
volume = {10},
year = {1871},
}
TY - JOUR
TI - Questions
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1871
PB - Carilian-Goeury et Vor Dalmont
VL - 10
SP - 96
EP - 96
LA - fre
UR - http://eudml.org/doc/98618
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.